# SDR SWAA2022010545681

- Difficulty date: November 18, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER KEEL BEAM PANEL ATTACH ANGLE BROKEN; BS552; LBL6; WL140 ; / [01] REPLACED KEEL BEAM PANEL ATTACH ANGLE BS 552 LBL 6 IAW SRM 51-40-02-0G-0;IPC 53-12-11-25; [02] VERIFIED CORRECTIVE ACTION 2
